skin-hair-icon

Acne recur,causing scars

Acne problem,despite being on isotretnoin course for a sufficient period no permanent relief,boils on head also,affecting skin color, acne keep recurring, all tests are ok. It's been 7/8 years being on antibiotics .n on and off on isotretenoin but relief is not permanent. I am not into junk food, do take care of my eating habits yet facing this problem since 10/12 years . Some times boils occur on the bac of the arm, I apply dinderm BPO, use cetaphil face wash others face wash are too harsh for my skin like sebamed,derclean.
views-icons 35 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Sidaarth Khera
Dermatologist 14 yrs exp Delhi
Antibiotics will only help temporarily. Isotretinoin is a good option but if you ve exceeded the max dose need to go for physical treatment like peels on and off to control them. In few cases they just don't stop coming. Pls visit my website www.yslclinic.com for fixing appointment. Regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO